# SDR SWAA2025021287804

- Difficulty date: January 20, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB - CORROSION ON FWD CAP STRIP FLOOR BS 727+5 LBL 12; BS 727 RBL 16 WL 156 (MARKED).<[01] REPLACED NEW FWD CAP STRIP FLOOR BS 727+5 LBL 12; BS 727 RBL 16 WL 156 PER REF SRM 51-10-02 STEP 9C AND DWG NBR 453A2611;[02] VERIFIED PROCURE PART ON ITEM 1; CORRECTIVE ACTION COMPLETED.
